# SDR DATA20240503001

- Difficulty date: April 30, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N600TG
- Make and model: Cessna 208B
- Aircraft serial: 208B0363
- Aircraft time: 10,363 hours, 19,441 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBOARD WING LEADING EDGE HAS SEVERE CORROSION. RESKINNED RIGHT HAND LEADING EDGE SPANNING ONE NOSE RIB BETWEEN RW535.00 TO RW568.00 IN ACCORDANCE WITH SRM 57-23-00.
